# SDR AALA20041214

- Difficulty date: December 12, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHT BETWEEN ROW 21 AND 22 INOPERATIVE.  REPLACED EMERGENCY ESCAPE PATH LIGHT STRIP BETWEEN ROWS 21 AND 22.  SYSTEM GROUND CHECKED NORMAL OPERATION.
